CAMDEN COUNTY, Ga. — Emergency officials in a small Georgia community have issued an “urgent” warning after several reports of overdoses. Some of the victims were not able to be revived.
The Camden County EMA posted the warning on its Facebook page saying on June 18 alone, emergency crews were called to several overdose calls involving reports of a person unconscious or unresponsive.
[DOWNLOAD: Free WSB-TV News app for alerts as news breaks]
The first responders used CPR and Narcan to try to revive the overdose victims but unfortunately, not all were able to be revived from their condition.
Emergency responders and law enforcement officials later determined that these overdose cases were caused by the use of “illegal recreational narcotics” laced with a deadly amount of Fentanyl. The drugs included marijuana.
Officials said that someone or a group of people had recently spread the laced drugs into the Camden County community.
- Atlanta Hawks advance to Eastern Conference Finals for 1st time since 2015
- Carrollton officer shot on duty celebrates son’s major life moments that he missed
- Man shot in the chest, killed in broad daylight along busy Atlanta street, police say
Authorities are now asking people to come forward and help find the person or persons that has sold the drugs in the community.
“At this time, ALL recreational use narcotics, including marijuana, should be considered a serious threat to life safety,” the EMA wrote on Facebook.
[SIGN UP: WSB-TV Daily Headlines Newsletter]
©2021 Cox Media Group